Multivalued Sehgal-Proinov type contraction mappings involving rational terms in modular metric spaces

Büyükkaya A., Öztürk M.

Filomat, vol.38, no.10, pp.3563-3576, 2024 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 38 Issue: 10
  • Publication Date: 2024
  • Doi Number: 10.2298/fil2410563b
  • Journal Name: Filomat
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.3563-3576
  • Keywords: Modular metric space, Multivalued mappings, Sehgal fixed point
  • Karadeniz Technical University Affiliated: Yes


This study intends to achieve new fixed point results, which will extend Seghal’s results, considering the concept of α−admissibility and Proinov type contraction comprising rational expressions for multivalued mappings in the frame of modular metric space. In addition, the viability of the outputs obtained here is demonstrated using a nonlinear integral equation.